Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 68, NWS Mobile, AL

October 15, 2010

NWS Mobile, AL issued this red flag warning at Oct 15, 2010, 5:50 AM EDT. It took effect at Oct 16, 2010, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 15, 2010, 5:50 AM EDT (09:50 UTC)
In effect from
Oct 16, 2010, 1:00 PM EDT
Expired
Oct 16, 2010, 7:00 PM EDT
In force
6 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

462 
WWUS84 KMOB 150950
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
450 AM CDT FRI OCT 15 2010

...RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 7 PM CDT TODAY AND
FROM NOON TO 6 PM CDT SATURDAY FOR THE WESTERN FLORIDA PANHANDLE FOR
A LONG DURATION OF VERY LOW HUMIDITY NEAR 20 PERCENT...

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 5 PM CDT
TODAY FOR SOUTHWEST ALABAMA FOR VERY LOW HUMIDITY NEAR 20 PERCENT
AND 20 FOOT WINDS ABOVE 10 MPH...

...A FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY AFTERNOON FOR THE
WESTERN FLORIDA PANHANDLE FOR A LONG DURATION OF CRITICALLY LOW
HUMIDITY...

.DISCUSSION...A DRY AND COOL AIRMASS WILL CONTINUE THROUGH THE
WEEKEND. LOWEST HUMIDITY EXPECTED TO BE AROUND 20 PERCENT EACH
AFTERNOON THROUGH SUNDAY. 

FLZ001>006-152100-
/O.UPG.KMOB.FW.A.0062.101016T1700Z-101016T2300Z/
/O.NEW.KMOB.FW.W.0068.101016T1700Z-101016T2300Z/
/O.NEW.KMOB.FW.A.0063.101017T1700Z-101017T2300Z/
/O.CON.KMOB.FW.W.0067.101015T1500Z-101016T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
450 AM CDT FRI OCT 15 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CDT SATURDAY...
...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM CDT SATURDAY. A RED
FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR SUNDAY
AFTERNOON.

AFTERNOON RELATIVE HUMIDITIES WILL DROP TO AROUND 20 PERCENT TODAY
THROUGH SUNDAY...RESULTING IN A LONG PERIOD OF RED FLAG CONDITIONS.
SURFACE WINDS WILL AVERAGE 10 TO 15 MPH THIS AFTERNOON...BUT WILL
DECREASE TO LESS THAN 10 MPH ON SATURDAY AND SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION
OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH
POTENTIAL. CRITICALLY LOW HUMIDITY THAT COMBINE WITH WINDS OF
10 MPH AND HIGHER INCREASES THE RISK OF GROWTH AND SPREAD OF UN-
CONTAINED FIRE.

THE FIRE WEATHER WATCH SUNDAY MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...
REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY
AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED
TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR
BURNING.

&&

$$

ALZ051>064-152100-
/O.CON.KMOB.FW.W.0067.101015T1700Z-101015T2200Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
450 AM CDT FRI OCT 15 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM CDT
THIS AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM CDT
THIS AFTERNOON. 

MIXED LAYER WINDS WILL BE STRONG ENOUGH THIS AFTERNOON TO RESULT IN
20 FOOT NORTHWESTERLY FLOW FROM 10 TO 15 MPH OR SLIGHTLY HIGHER IN
GUSTS. THESE WINDS IN COMBINATION WITH AFTERNOON RELATIVE HUMIDITIES
DROPPING TO AROUND 20 PERCENT WILL RESULT IN RED FLAG CONDITIONS
ACROSS SOUTHERN ALABAMA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION
OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH
POTENTIAL. CRITICALLY LOW HUMIDITY THAT COMBINE WITH WINDS OF
10 MPH AND HIGHER INCREASES THE RISK OF GROWTH AND SPREAD OF UN-
CONTAINED FIRE THROUGH THE END OF THE WEEK.

FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...
REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY
AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED
TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR
BURNING.

&&

$$
4 follow-up statements
356 
WWUS84 KMOB 151947
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
247 PM CDT FRI OCT 15 2010

...RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 7 PM CDT TODAY AND
FROM NOON TO 6 PM CDT SATURDAY FOR THE WESTERN FLORIDA PANHANDLE
FOR A LONG DURATION OF VERY LOW HUMIDITY NEAR 20 PERCENT...

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 5 PM CDT TODAY
FOR SOUTHWEST ALABAMA FOR VERY LOW HUMIDITY NEAR 20 PERCENT AND
20 FOOT WINDS ABOVE 10 MPH...

...A FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY AFTERNOON FOR THE
WESTERN FLORIDA PANHANDLE FOR A LONG DURATION OF CRITICALLY LOW
HUMIDITY...

.DISCUSSION...A DRY AND COOL AIR MASS WILL CONTINUE THROUGH THE
WEEKEND. LOWEST HUMIDITY EXPECTED TO BE 20 TO 25 PERCENT EACH
AFTERNOON THROUGH SUNDAY. A LITTLE HIGHER ALONG THE BEACHES.

FLZ001>006-161100-
/O.CON.KMOB.FW.W.0067.000000T0000Z-101016T0000Z/
/O.CON.KMOB.FW.W.0068.101016T1700Z-101016T2300Z/
/O.CON.KMOB.FW.A.0063.101017T1700Z-101017T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
247 PM CDT FRI OCT 15 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CDT
SATURDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.
A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CDT
SATURDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY
AFTERNOON. 

AFTERNOON RELATIVE HUMIDITY'S WILL DROP TO BETWEEN 20 AND 25 PERCENT
TODAY THROUGH SUNDAY...RESULTING IN A LONG PERIOD OF RED FLAG
CONDITIONS. SURFACE WINDS WILL AVERAGE 10 TO 15 MPH THIS
AFTERNOON...BUT WILL DECREASE TO LESS THAN 10 MPH ON SATURDAY AND
SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION
OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH
POTENTIAL. CRITICALLY LOW HUMIDITY THAT COMBINE WITH WINDS OF
10 MPH AND HIGHER INCREASES THE RISK OF GROWTH AND SPREAD OF UN-
CONTAINED FIRE.

THE FIRE WEATHER WATCH SUNDAY MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...
REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY
AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED
TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR
BURNING.

&&

$$

ALZ051>064-152200-
/O.CON.KMOB.FW.W.0067.000000T0000Z-101015T2200Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
247 PM CDT FRI OCT 15 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON. 

AFTERNOON RELATIVE HUMIDITY'S BETWEEN 18 AND 25 PERCENT TODAY
HAS RESULTED IN A LONG PERIOD OF LOW HUMIDITY WITH SURFACE WINDS
AROUND 10 TO 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION
OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH
POTENTIAL. CRITICALLY LOW HUMIDITY THAT COMBINE WITH WINDS OF
10 MPH AND HIGHER INCREASES THE RISK OF GROWTH AND SPREAD OF UN-
CONTAINED FIRE.

FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...
REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY
AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED
TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR
BURNING.

&&

$$
452 
WWUS84 KMOB 160037
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
737 PM CDT FRI OCT 15 2010

...RED FLAG WARNING IS IN EFFECT FROM NOON TO 6 PM CDT SATURDAY FOR
THE WESTERN FLORIDA PANHANDLE FOR A LONG DURATION OF VERY LOW
HUMIDITY NEAR 20 PERCENT...

...A FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY AFTERNOON FOR THE
WESTERN FLORIDA PANHANDLE FOR A LONG DURATION OF CRITICALLY LOW
HUMIDITY...

.DISCUSSION...A DRY AND COOL AIR MASS WILL CONTINUE THROUGH THE
WEEKEND. LOWEST HUMIDITY EXPECTED TO BE 20 TO 25 PERCENT EACH
AFTERNOON THROUGH SUNDAY. A LITTLE HIGHER ALONG THE BEACHES.

FLZ001>006-161645-
/O.CON.KMOB.FW.W.0068.101016T1700Z-101016T2300Z/
/O.CON.KMOB.FW.A.0063.101017T1700Z-101017T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
737 PM CDT FRI OCT 15 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CDT
SATURDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CDT
SATURDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY
AFTERNOON. 

AFTERNOON RELATIVE HUMIDITY'S WILL DROP TO BETWEEN 20 AND
25 PERCENT THROUGH SUNDAY...RESULTING IN A LONG PERIOD OF RED FLAG
CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION
OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH
POTENTIAL. CRITICALLY LOW HUMIDITY THAT COMBINE WITH WINDS OF
10 MPH AND HIGHER INCREASES THE RISK OF GROWTH AND SPREAD OF UN-
CONTAINED FIRE.

THE FIRE WEATHER WATCH SUNDAY MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...
REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY
AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED
TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR
BURNING.

&&

$$
995 
WWUS84 KMOB 160956
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
456 AM CDT SAT OCT 16 2010

...A RED FLAG WARNING IS IN EFFECT FROM NOON TO 6 PM TODAY AND 
SUNDAY FOR THE WESTERN FLORIDA PANHANDLE FOR A LONG DURATION OF VERY
LOW HUMIDITY...

.DISCUSSION...A DRY AND COOL AIR MASS WILL CONTINUE THROUGH THE
WEEKEND. LOWEST HUMIDITY VALUES ARE EXPECTED TO BE AROUND 20 PERCENT
THIS AFTERNOON AND 20 TO 25 PERCENT SUNDAY AFTERNOON. VALUES WILL BE
SLIGHTLY HIGHER ALONG THE IMMEDIATE COAST.

FLZ001>006-162100-
/O.UPG.KMOB.FW.A.0063.101017T1700Z-101017T2300Z/
/O.NEW.KMOB.FW.W.0069.101017T1700Z-101017T2300Z/
/O.CON.KMOB.FW.W.0068.101016T1700Z-101016T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
456 AM CDT SAT OCT 16 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CDT
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM CDT SUNDAY. A RED 
FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS
EVENING.

A DRY AND COOL AIR MASS WILL CONTINUE THROUGH THE WEEKEND. LOWEST
HUMIDITY VALUES ARE EXPECTED TO BE AROUND 20 PERCENT THIS AFTERNOON
AND 20 TO 25 PERCENT SUNDAY AFTERNOON. VALUES WILL BE SLIGHTLY HIGHER
ALONG THE IMMEDIATE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION
OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH
POTENTIAL. 

FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...
REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY
AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED
TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR
BURNING.

&&

$$
783 
WWUS84 KMOB 161836
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
136 PM CDT SAT OCT 16 2010

...A RED FLAG WARNING IS IN EFFECT FROM NOON TO 6 PM TODAY AND
SUNDAY FOR THE WESTERN FLORIDA PANHANDLE FOR A LONG DURATION OF
VERY LOW HUMIDITY...

.DISCUSSION...A DRY AND COOL AIR MASS WILL CONTINUE THROUGH THE
WEEKEND. LOWEST HUMIDITY VALUES ARE EXPECTED TO BE AROUND
20 PERCENT THIS AFTERNOON AND 20 TO 25 PERCENT SUNDAY AFTERNOON.
VALUES WILL BE SLIGHTLY HIGHER ALONG THE IMMEDIATE COAST.

FLZ001>006-171130-
/O.CON.KMOB.FW.W.0068.000000T0000Z-101016T2300Z/
/O.CON.KMOB.FW.W.0069.101017T1700Z-101017T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
136 PM CDT SAT OCT 16 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CDT
SUNDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING.
A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CDT
SUNDAY. 

A DRY AND COOL AIR MASS WILL CONTINUE THROUGH THE WEEKEND. LOWEST
HUMIDITY VALUES ARE EXPECTED TO BE AROUND 20 PERCENT THIS
AFTERNOON AND 20 TO 25 PERCENT SUNDAY AFTERNOON. VALUES WILL BE
SLIGHTLY HIGHER ALONG THE IMMEDIATE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION
OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH
POTENTIAL.

FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...
REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY
AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED
TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR
BURNING.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Oct 15, 12:54 AM EDT, 4 hours 56 minutes earlier.

Area forecast discussion, Oct 15, 12:54 AM EDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1154 PM CDT THU OCT 14 2010

.AVIATION...(15/06Z ISSUANCE)...VFR CONDITIONS THROUGH FRIDAY
EVENING. /22

*** PREVIOUS DISCUSSIONS ***

.SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)COLD FRONT SWEPT ACROSS
THE AREA MID MORNING THROUGH THE AFTERNOON...BRINGING ANOTHER ROUND
OF COOLER AND DRIER AIR. NO NEED TO MAKE MANY CHANGES TO SHORT TERM.
CONDITIONS WILL REMAIN DRY WITH GUSTY NORTHERLY WINDS THIS
AFTERNOON...EASING UP THIS EVENING...EXCEPT WILL REMAIN UP A BIT ON
THE BEACHES. A LITTLE GUSTY FRIDAY MORNING BUT WINDS SHOULD EASE UP
BY AFTERNOON. SATURDAY AND SUNDAY DRY AND SUNNY WITH COOL MORNINGS
AND MILD TO WARM AFTERNOONS. NOT EXPECTED MUCH IN THE WAY OF CLOUDS
THROUGH THE WEEKEND. /11

.LONG TERM...(MONDAY THROUGH THURSDAY)ONLY CHANGES TO LONG TERM WERE
TO REMOVE THE CHANCE OF RAIN FOR LATE IN THE PERIOD AND ADJUST THE
SKY CONDITION BASED ON THIS MORNINGS GUIDANCE. /11

&&

.MARINE...STRONG HIGH PRESSURE CENTERED OVER THE SOUTHERN PLAINS
STATES WILL CONTINUE TO SHIFT EAST AND SOUTH THROUGH NEXT WEEK
GIVING WAY TO A MODERATE TO STRONG NORTHERLY WIND FLOW AT 15 TO 20
KNOTS THROUGH SUNRISE FRIDAY BECOMING NORTHWEST AND WEAKENING TO
AROUND 10 KNOTS IN THE AFTERNOON. SEAS WILL BE 2 TO 4 FEET OUT TO 20
NM AND 3 TO 5 FEET 20 TO 60 NM OUT THROUGH EARLY SATURDAY MORNING
SUBSIDING TO 1 TO 3 FEET OUT TO 60 NM BY LATE FRIDAY AFTERNOON. BAY
AND INLAND WATERS WILL BE CHOPPY TO ROUGH THROUGH TONIGHT BECOMING A
LIGHT CHOP ON FRIDAY. AS A RESULT SMALL CRAFT SHOULD EXERCISE
CAUTION THROUGH EARLY FRIDAY MORNING. A LIGHT NORTHWEST FLOW CAN BE
EXPECTED FRIDAY AFTERNOON AND EARLY FRIDAY EVENING BECOMING NORTH AT
10 TO 15 KNOTS FRIDAY NIGHT AND EARLY SATURDAY FROM COLD AIR
DRAINAGE...BECOMING NORTHEAST AND DECREASING TO AROUND 10 KNOTS LATE
SATURDAY MORNING THROUGH EARLY SUNDAY...BECOMING SOUTH AROUND 10
KNOTS WITH POSSIBLE HIGHER GUSTS BY LATE SUNDAY AFTERNOON AS
SURFACE RIDGE TO THE NORTH MOVES EAST COMBINED WITH AFTERNOON
HEATING INLAND CREATING A WEAK SEABREEZE CIRCULATION FOR MOST AREAS
ALONG THE COAST. SEAS WILL GENERALLY RANGE FROM 1 TO 2 FEET SATURDAY
THROUGH MONDAY WITH MOSTLY A LIGHT CHOP OVER INLAND BAYS AND SOUNDS.
32/EE

&&

.FIRE WEATHER...THIS MORNING COLD FRONT BROUGHT COOLER...WINDIER AND
DRIER AIR TO THE REGION. SOME RED FLAG CONDITIONS WILL BE MET THIS
AFTERNOON OVER THE PANHANDLE AND SOUTHWEST ALABAMA BUT THE DRIEST
AIR WILL BE FRIDAY AND SATURDAY WHEN HUMIDITY IS EXPECTED TO BE
AROUND 20 PERCENT AT ITS LOWEST ACROSS THE TERI-STATE REGION. SOME
BRIEFLY GUSTY WINDS OVERNIGHT NEAR THE BEACHES AND EARLY FRIDAY.
/11

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      47  80  48  79 /  00  00  00  00
PENSACOLA   51  80  54  79 /  00  00  00  00
DESTIN      54  78  56  78 /  00  00  00  00
EVERGREEN   41  80  43  78 /  00  00  00  00
WAYNESBORO  40  81  44  80 /  00  00  00  00
CAMDEN      41  81  42  78 /  00  00  00  00
CRESTVIEW   40  81  41  81 /  00  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 6 PM THURSDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
     WILCOX.

     RED FLAG WARNING FROM NOON FRIDAY TO 5 PM FRIDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

FL...FIRE WEATHER WATCH FROM NOON SATURDAY TO 6 PM SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     RED FLAG WARNING UNTIL 6 PM THURSDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

     RED FLAG WARNING FROM 10 AM FRIDAY TO 7 PM FRIDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Oct 14, 11:30 PM EDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1030 PM CDT THU OCT 14 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-160300-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1030 PM CDT THU OCT 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...REST OF TONIGHT AND FRIDAY

SMALL CRAFT ARE URGED TO EXERCISE CAUTION ACROSS THE MARINE AREA
TONIGHT THROUGH EARLY FRIDAY DUE TO MODERATE TO STRONG NORTHERLY WINDS.

DANGEROUS BURNING CONDITIONS WILL CONTINUE ON FRIDAY AS DRIER AIR
FILTERS INTO THE AREA WITH WINDS GUSTING TO NEAR 15 MPH DURING THE
LATE MORNING AND AFTERNOON HOURS. A STATEWIDE BURN BAN HAS BEEN
ISSUED BY THE MISSISSIPPI FORESTRY COMMISSION AND A STATEWIDE FIRE
ALERT CONTINUES THROUGH THE ALABAMA FORESTRY COMMISSION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY

DANGEROUS BURNING CONDITIONS WILL CONTINUE THROUGH THE WEEKEND AS
MUCH DRIER AIR FILTERS INTO THE AREA...RESULTING IN AFTERNOON
RELATIVE HUMIDITIES DROPPING TO NEAR 20 PERCENT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR
SEVERE STORMS WILL NOT BE REQUIRED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 5:50 AM EDTFire Weather WatchMOB24 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.